Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On thyronorm and fertyle in order to conceive. On period. Will I be pregnant?

Hi am 31yrs old and its been 1.5 months that i got married and we are trying to hve a baby since last 2 months but not of use so i went to gynacologist and she told that i have 6.9 thyroid and gave me some tablets like thyronorms also Fertyl super which i was taking from 3rd day of my period and now i need to know if there is chance of becomming pregnency is thyroid will be for life long.....pls let me know
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, welcome to healthcare magic forum,
It looks like you got some thyroid issues, but are you sure rest other things are ok like your husband semen analysis, HSG test for you hormonal test for both of you...etc, As per your question if the thyroid hormone is not getting produced in your gland than you have to take.
Answered: Tue, 13 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor